# SDR SWIA202264454

- Difficulty date: February 5, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH JACK PAD INTERCOSTAL ATTACH ANGLE AT FS280.00 CRACKED     (C-CHECK RO 2/16/2022)    REMOVED AND REPLACED LH JACK PAD INTERCOSTAL ATTACH ANGLE AT FS280.00, LBL1. REF. CRJ 900 SRM 51-42-21-001-001-A01 AND DWG# CC670-32050 REV. NC	 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
